Proposed Reforms of the Monetary System
Joseph French Johnson
Additional contact information
Joseph French Johnson: University of Pennsylvania
The ANNALS of the American Academy of Political and Social Science, 1898, vol. 11, issue 2, 55-88
Date: 1898
References: Add references at CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/000271629801100203 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:anname:v:11:y:1898:i:2:p:55-88
DOI: 10.1177/000271629801100203
Access Statistics for this article
More articles in The ANNALS of the American Academy of Political and Social Science
Bibliographic data for series maintained by SAGE Publications ().